Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    Jotlum is offline New Member
    Join Date
    Jan 2004
    Location
    ?
    Posts
    11

    Question Low Testosterone advice

    I'll be brief. According to my doctor I have an extremely low level of testosterone . I'm only 24 and the affects I'm currently experiencing are somewhat disappointing as I'm sure everyone can understand. I've read about the corrective actions you can take to raise the level, but they seem to have some significant health risks. Is anyone else in the same position as me, if so what did you choose to do and why.

    Thanks for the advice.

  2. #2
    Jackman's Avatar
    Jackman is offline Banned
    Join Date
    Dec 2002
    Location
    Im a Masshole
    Posts
    3,172
    i think its every 2 weeks

  3. #3
    Jotlum is offline New Member
    Join Date
    Jan 2004
    Location
    ?
    Posts
    11
    Thanks for the info guys. I'll do some more research on it. That kind of sucks to be 24 pretty much lived a healthy life and yet need to go get a shot every 2 weeks so you feel half normal again. Seems as though there are some pretty severe affects that can take place if you choose to do nothing, though. Guess it's a trade off. Again, thanks for the advice.

  4. #4
    inheritmylife's Avatar
    inheritmylife is offline Anabolic Member
    Join Date
    Jul 2003
    Location
    a state of denial
    Posts
    2,983
    I don't think that you qualify for HRT quite yet, unless your doctor suggested it. Did you just get done with a cycle? Within 2 or 3 months of a cycle? Have you used Deca or Fina recently? Are you on a low fat diet? Is your bf below 5%? Stressed out? There are quite a few factors to consider. If you have done a cycle recently, ensure your PCT was proper. If you did Fina or Deca in a recent cycle, get some bromo and use it at 1.25-2.5 mg ed for at least three weeks. Consider using tribulus. Add flax or olive oil to your diet. Sleep 8 hours a night. Take a few rest days, overtraining maybe? Eliminate stress. Do all that for a couple of months and I'd be almost certain your levels would be higher than previously.

  5. #5
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    Before you jump on HRT make sure you discuss this problem with an endocrinologist who may be able to help correct the problem. HRT risk are really very minimal but if you don't want to go down that path yet see if you can find an active treatment.

  6. #6
    Jotlum is offline New Member
    Join Date
    Jan 2004
    Location
    ?
    Posts
    11
    Thanks for the help guys. I've never taken steroids , other than one (3 week cycle of Animal Test). This ended roughly 5 weeks ago. Other than that, I've never used steroids. I'll look into that HRT and discuss it with my doctor(s).

    Again, thanks for the advice guys.

  7. #7
    inheritmylife's Avatar
    inheritmylife is offline Anabolic Member
    Join Date
    Jul 2003
    Location
    a state of denial
    Posts
    2,983
    Some of that pro-hormone garbage can shut you down. They don't include clomid in the ingredients either.

  8. #8
    Polska's Avatar
    Polska is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    Ontario, Canada
    Posts
    3,129
    I jumped on 50mg ed clomid as soon as I found out I had low test levels... I could definately feel a boost. Nolva is also a good alternative for those who can't handle clomid's sides. I'd jump on nolvadex 20mg ed and see how you feel after a few weeks

  9. #9
    blackh2 is offline Associate Member
    Join Date
    Feb 2004
    Posts
    379

    info 4 you

    if you take clomid after being off the juice awhile i suggest some anti aro's. i did the worst thing was on juice for abbout 2 years and then just stopped cold turkey didnt taper off or nothing. i am 30 year old with a very low tes level and should have 20 million sperm per ml but only am in the 200,000 range that is a hell of a drop. the doc gave me some clomid i really notice a lot of fat and water gain not sure if that is normal. i asked him for hcg and after he said yews i asked for arimidex to help out and he agreed to it.. if your going to use hcg, or clomid i suggest using arimidex. i am going to have to get back on though soon ive never felt so worthless also the doc put me on welbutren. i will definitely do a 12 week on 12 off from now on and allwaqys taper off never quit like i did . i ve been off since 3 rd week of october and am still trying to get back to normal............. good luck

  10. #10
    Consistency's Avatar
    Consistency is offline Extraordinarily Exorbitant
    Join Date
    Oct 2003
    Location
    Tenn
    Posts
    4,286
    Quote Originally Posted by blackh2
    if you take clomid after being off the juice awhile i suggest some anti aro's. i did the worst thing was on juice for abbout 2 years and then just stopped cold turkey didnt taper off or nothing. i am 30 year old with a very low tes level and should have 20 million sperm per ml but only am in the 200,000 range that is a hell of a drop. the doc gave me some clomid i really notice a lot of fat and water gain not sure if that is normal. i asked him for hcg and after he said yews i asked for arimidex to help out and he agreed to it.. if your going to use hcg, or clomid i suggest using arimidex. i am going to have to get back on though soon ive never felt so worthless also the doc put me on welbutren. i will definitely do a 12 week on 12 off from now on and allwaqys taper off never quit like i did . i ve been off since 3 rd week of october and am still trying to get back to normal............. good luck
    Did you not do proper pct with clomid and nolva? Theres really no need to taper doses if you do pct

  11. #11
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by Jotlum
    Thanks for the help guys. I've never taken steroids , other than one (3 week cycle of Animal Test). This ended roughly 5 weeks ago. Other than that, I've never used steroids. I'll look into that HRT and discuss it with my doctor(s).

    Again, thanks for the advice guys.
    5 weeks ago and you just got your blood test done? No wonder, about 3 to 5 weeks after doing any type of steroid /prohormone, you get a testosterone crash. This is temporary and your animal test caused it.

    Get some tribulus and/or tongkat ali product, take this for 4 or 5 weeks and that should get your testosterone restarted and roaring along. I dont think 3 weeks of animal test is enough to warrant getting clomid or nolva over.

  12. #12
    hardasnails1973 is offline New Member
    Join Date
    Nov 2001
    Location
    PA
    Posts
    46
    I'm in same boat as blackh2 is. I finished my last shot of fina and winny 4 weeks before the show to dry out from all drugs. After the contest I wa fine and looking awesome and then about 4 weeks after the contest I started to develop a gut (which I never get), and also I started getting hurt and my strength was dropping each week and this never happens. At the time I was dealing with alot of stress from work and life, then to top it all off the holidays were coming and there was a stressor right there, after thanksgiving I started to slip and get sick and couldn't deuce at all. Doctors thought IBS so i went under colonscopy to ck and nothing so they stuck me on laxatives and paxil and sent me on my way.. Here all alone my esteogen levels where high = low test= high cortiosol- low thyroid=low bp/hr= severe depression. got test back from doctor and test levels were at 234 total and lh and tsh where both low. He wanted to put me on androgel but i told him NO becuase that is not curing the problem and then he is sending me to an endocronologist, but in reality I should be seeing a urologist. Now i am on 50 mgs clomid a day, 6 tribex, 1 mg armidex, and its just a wating game now to see if everything is going to kick in. SO I feel for you and know what you are going thorugh

    Ntpadude - you swear by that long jack stuff, but **** is so expensive and how could you ever afford it and also Did you have your test levels cked while just onthat alone to see how they would increase ?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •